Parovik Roman Ivanovich

Паровик Роман Ианович


Primary affiliation

  • Vitus Bering Kamchatka State University
  • Kamchatskiy kray, c. Petropavlovsk-Kamchatskiy, Pogranichnaya, 4, Russia

Journal publications:

  1. Parovik R.I. Mathematical modeling of oscillator hereditarity, Computer Research and Modeling, 2015, vol. 7, no. 5, pp. 1001-1021

Full-text version of the journal is also available on the web site of the scientific electronic library eLIBRARY.RU

The journal is included in the Russian Science Citation Index

The journal is included in the List of Russian peer-reviewed journals publishing the main research results of PhD and doctoral dissertations.

International Interdisciplinary Conference "Mathematics. Computing. Education"

The journal is included in the RSCI

Indexed in Scopus